DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/12108

Title: The Fractional Generalization of Integral Transform
Authors: Barnes, Benedict
Adjei, IA
Sebil, C.
Darquah, NF
Keywords: Fractional generalized integral transform
Illustration
Fractional differential equations
Issue Date: 2018
Publisher: Journal of Mathematics and Statistics Research
Citation: Journal of Mathematics and Statistics Research,Volume 1 Issue 1
Abstract: In this paper, a fractional generalization of integral transform is introduced. This method generalizes the fractional integral transforms used for solving fractional differential equations. A fractional generalization of integral transform FGIT mimic some properties which are different from other fractional integral transforms.
Description: This article is published in Journal of Mathematics and Statistics Research
URI: http://hdl.handle.net/123456789/12108
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
pubtexto_683_67_15052019091244.pdf464.02 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback